# SDR SWAA2020120834272

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING ROAR SPAR VAPOR WEB HAS A 10' DIAGONAL CRACK THAT EXTENDS FROM RBL 30.83 TO RBL .35.  THE CRACK EXTENDS UNDER STIFFENOR AT REL 31.83.  THIS IS THE LOWER RIGHT WEB (GFRP).  REPAIRED PER SRN 57-10-10-2R-2.
